# SDR R61A201211220687

- Difficulty date: November 22, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 21,792 hours, 16,335 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Part number: 17086668403
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE WASTE SERVICE DOOR CORRODED.  MAINTENANCE REMOVED AND REPLACED THE WASTE SERVICE DOOR PANEL IAW EMB AMM 53-03-60.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
